6 doctors weighed in:

What should I do to ease withdrawal symptoms of clonazepam (klonopin)?

6 doctors weighed in
Dr. Alan Ali
Psychiatry
3 doctors agree

In brief: Klonopin (clonazepam)

Very slow tapering over several weeks, to be discussed with your prescribing doctor.

In brief: Klonopin (clonazepam)

Very slow tapering over several weeks, to be discussed with your prescribing doctor.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Bruce Weisbrot
Dentistry
2 doctors agree

In brief: Rehab is best choice

Withdrawing from Klonopin (clonazepam) can be very dangerous if not done carefully.
I suggest you speak with a dr. That specializes in addiction. It depends on amount taken daily and for how long. It also depends on the reason you started to take it in the first place. In any event it must be done slowly!

In brief: Rehab is best choice

Withdrawing from Klonopin (clonazepam) can be very dangerous if not done carefully.
I suggest you speak with a dr. That specializes in addiction. It depends on amount taken daily and for how long. It also depends on the reason you started to take it in the first place. In any event it must be done slowly!
Dr. Bruce Weisbrot
Dr. Bruce Weisbrot
Thank
1 comment
Dr. Heidi Fowler
Agree with Dr. Weisbrot. Please work closely with an Addiction Medicine Specialist.
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors